logo AFST
Comparison principle and Liouville type results for singular fully nonlinear operators
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 13 (2004) no. 2, pp. 261-287.
@article{AFST_2004_6_13_2_261_0,
     author = {Isabeau Birindelli and Fran\c{c}oise Demengel},
     title = {Comparison principle and {Liouville} type results for singular fully nonlinear operators},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {261--287},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 13},
     number = {2},
     year = {2004},
     zbl = {02205624},
     mrnumber = {2126744},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2004_6_13_2_261_0/}
}
TY  - JOUR
AU  - Isabeau Birindelli
AU  - Françoise Demengel
TI  - Comparison principle and Liouville type results for singular fully nonlinear operators
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2004
SP  - 261
EP  - 287
VL  - 13
IS  - 2
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_2004_6_13_2_261_0/
LA  - en
ID  - AFST_2004_6_13_2_261_0
ER  - 
%0 Journal Article
%A Isabeau Birindelli
%A Françoise Demengel
%T Comparison principle and Liouville type results for singular fully nonlinear operators
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2004
%P 261-287
%V 13
%N 2
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/item/AFST_2004_6_13_2_261_0/
%G en
%F AFST_2004_6_13_2_261_0
Isabeau Birindelli; Françoise Demengel. Comparison principle and Liouville type results for singular fully nonlinear operators. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 13 (2004) no. 2, pp. 261-287. https://afst.centre-mersenne.org/item/AFST_2004_6_13_2_261_0/

[1] Berestycki ( H. ), Capuzzo Dolcetta (I.), Nirenberg (L.). - Problèmes Elliptiques indéfinis et Théorèmes de Liouville non-linéaires, C. R. Acad. Sci. Paris Sér. I Math. 317, no. 10, p. 945-950 (1993). | MR | Zbl

[2] Berestycki ( H.), Capuzzo Dolcetta (I.), Nirenberg (L.). - Superlinear indefinite elliptic problems and nonlinear Liouville theorems, Topol. Methods Nonlinear Anal. 4, no. 1, p. 59-78 (1994). | MR | Zbl

[3] Birindelli ( I.), Demengel (F.). - Some Liouville Theorems for the p-Laplacian, Elec. J. Differential Equations, Conference 08, 2002. | MR | Zbl

[4] Wigniolle ( J. ). - A strong maximum principle for fully non linear degenerate operators, Prépublications de l'université de Cergy-Pontoise.

[5] Birindelli ( I.), Mitidieri (E.). - Liouville theorems for elliptic inequalities and applications, Proc. Roy. Soc. Edinburgh Sect. A 128, no. 6, p. 1217-1247 (1998). | MR | Zbl

[6] L. Caffarelli ( L.), Cabré (X.). - Fully-nonlinear equations, Colloquium Publications 43, American Mathematical Society, Providence, RI (1995). | Zbl

[7] Chen (Y.G. ), Giga ( Y.), Goto (S.). - Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations , Journal of Differential Geometry 33, p. 749-786 (1991). | MR | Zbl

[8] Crandall ( M.G.), Ishii (H.), Lions (P.L.). - User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.)27, no. 1, p. 1-67 (1992). | MR | Zbl

[9] Cutri (A.) , Leoni ( F.). - On the Liouville property for fully-nonlinear equations Annales de l'Institut H. Poincaré, Analyse non-linéaire , p. 219-245 (2000). | Numdam | MR | Zbl

[10] Evans (C. ), Spruck (J.). - Motion of level sets by mean curvature, Journal of Diff. Geom. 33, p. 635-681 (1991). | MR | Zbl

[11] Gidas (B.). - Symmetry properties and isolated singularities of positive solutions of nonlinear elliptic equations, Nonlinear Partial Differential equations in engineering and applied sciences, Eds. R. Sternberg, A. Kalinowski and J. Papadakis, Proc. Conf. Kingston, R.I 1979, Lect. Notes on pure appl. maths, 54, Decker, New York, p. 255-273 (1980). | MR | Zbl

[12] Ishii (H. ). - Viscosity solutions of non-linear partial differential equations, Sugaku Expositions vol 9, (1996). | MR | Zbl

[13] Jensen (R. ). - The maximum principle for viscosity solutions of fully nonlinear second order partial differential equations, Arch. Rational Mech. Anal. 101, p. 1-27 (1988). | MR | Zbl

[14] Jensen (R. ), Lions (P.L.), Souganidis (T.). - A uniqueness result for viscosity solutions of second order fully-nonlinear partial differential equations, Proc. Amer. Math. Soc. 102, p. 975-978 (1988). | MR | Zbl

[15] Juutinen ( P.), Lindquist (P.), Manfredi (J.). - On the equivalence of viscosity solutions and weak solutions for a quasi linear equation, SIAM J. Math. Anal. 33, no. 3, p. 699-717 (2001). | MR | Zbl

[16] Mitidieri ( E.), Pohozaev (S.). - Absence of positive solutions for quasilinear elliptic problems in RN, (Russian Tr. Mat. Inst. Steklova 227 (1999), Issled. po Teor. Differ. Funkts. Mnogikh Perem. i ee Prilozh. 18, p. 192-222; translation in Proc. Steklov Inst. Math. 1999, no. 4 (227), p. 186-216. | Zbl

[17] Serrin (J. ), Zou ( H.). - Cauchy-Liouville and universal boundedness theorems for quasi-linear elliptic equations, Acta Math. 189, no. 1, p. 79-142 (2002). | MR | Zbl

[18] Vasquez ( J.L.). - A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim. 12, p. 191-202, (1984). | Zbl